Show simple item record

Zpožděný populační model s kvadrarickou nelinearitou

dc.contributor.authorBerezansky, Leonidcs
dc.contributor.authorBaštinec, Jaromírcs
dc.contributor.authorDiblík, Josefcs
dc.contributor.authorŠmarda, Zdeněkcs
dc.date.accessioned2019-02-13T11:57:35Z
dc.date.available2019-02-13T11:57:35Z
dc.date.issued2012-12-28cs
dc.identifier.citationAdvances in Difference Equations. 2012, vol. 2012, issue 1, p. 1-13.en
dc.identifier.issn1687-1847cs
dc.identifier.other96175cs
dc.identifier.urihttp://hdl.handle.net/11012/137964
dc.description.abstractIn this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation. limitations on parameters of this equationen
dc.description.abstractV článku je vyšetřovaná diferenciální rovnice se zpožděním s kvadratickou nelinearitou. Je dokázáno, že kladné ekvilibrium je globálně asymptoticky stabilní bez dalších omezení na parametry této rovnice.cs
dc.formattextcs
dc.format.extent1-13cs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherSpringer Naturecs
dc.relation.ispartofAdvances in Difference Equationscs
dc.relation.urihttps://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-230cs
dc.rightsCreative Commons Attribution 2.0 Genericcs
dc.rights.urihttp://creativecommons.org/licenses/by/2.0/cs
dc.subjectDelay differential equationen
dc.subjectquadratic nonlinearityen
dc.subjectpositive equilibriumen
dc.subjectDiferenciální rovnice se zpožděním
dc.subjectkvadratická nelinearita
dc.subjectpozitivní ekvilibrium
dc.titleOn a delay population model with quadratic nonlinearityen
dc.title.alternativeZpožděný populační model s kvadrarickou nelinearitoucs
thesis.grantorVysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematikycs
thesis.grantorVysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometriecs
sync.item.dbidVAV-96175en
sync.item.dbtypeVAVen
sync.item.insts2019.06.17 10:23:32en
sync.item.modts2019.05.18 00:29:14en
dc.coverage.issue1cs
dc.coverage.volume2012cs
dc.identifier.doi10.1186/1687-1847-2012-230cs
dc.rights.accessopenAccesscs
dc.rights.sherpahttp://www.sherpa.ac.uk/romeo/issn/1687-1847/cs
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 2.0 Generic
Except where otherwise noted, this item's license is described as Creative Commons Attribution 2.0 Generic